# SDR QXEA0101999

- Difficulty date: November 15, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- Aircraft time: 33,478 hours, 40,605 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - HORIZONTAL STABILIZER LEADING EDGE 51B THIRD RIB FROM INBOARD END CRACK TOP FORWARD.  REPAIRED IAW FOKKER SRM 51-10-4, SRM 51-31-01, PAGE 13, PARAGRAPH 7B.
